Vol. 9, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-7916
Author Index
To Appear
Other MSP Journals
Numerical implicitization

Justin Chen and Joe Kileel

Vol. 9 (2019), 55–63

We present the NumericalImplicitization.m2 package for Macaulay2, which allows for user-friendly computation of the invariants of the image of a polynomial map, such as dimension, degree, and Hilbert function values. This package relies on methods of numerical algebraic geometry, including homotopy continuation and monodromy.

numerical algebraic geometry, implicitization, homotopy continuation, monodromy, interpolation
Mathematical Subject Classification 2010
Primary: 14Q99
Secondary: 14-04, 65H10, 65H20
Supplementary material

A package for computing numerical invariants of images of varieties

Received: 11 October 2016
Revised: 17 February 2019
Accepted: 11 April 2019
Published: 5 July 2019
Justin Chen
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Joe Kileel
Program in Applied and Computational Mathematics
Princeton University
Princeton, NJ
United States